# SDR USAA20090217BB036

- Difficulty date: February 16, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N929UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30655123
- Condition: Low Pressure
- Location: R2 Door
- Part time: 11,042 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - THE R2 DOOR SLIDE PRESSURE WAS FOUND OUT OF LIMITS.  THE ACFT WAS MX FERRIED TO CLT, WHERE THE R2 DOOR EMERGENCY ESCAPE SLIDE WAS REPLACED.  OK FOR SERVICE.
